Vol. 14, No. 4, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The distribution of $p$-torsion in degree $p$ cyclic fields
815–854

Jack Klys

On the motivic class of an algebraic group
855–866

Federico Scavia

A representation theory approach to integral moments of $L$-functions over function fields
867–906

Will Sawin

Deformations of smooth complete toric varieties: obstructions and the cup product
907–926

Nathan Ilten and Charles Turo

Mass equidistribution on the torus in the depth aspect
927–946

Yueke Hu

The basepoint-freeness threshold and syzygies of abelian varieties
947–960

Federico Caucci

On the Ekedahl–Oort stratification of Shimura curves
961–990

Benjamin Howard

A moving lemma for relative 0-cycles
991–1054

Amalendu Krishna and Jinhyun Park